MathSciNet Relay Station
MathSciNet bibliographic data
MR682824 (84e:55014) 55S12 (55P47)
McClure, James E. Dyer-Lashof operations in $K$-theory. Bull. Amer. Math. Soc. (N.S.) 8 (1983), no. 1, 67–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement